# SDR VNAA0001019

- Difficulty date: January 24, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 12,381 hours, 11,537 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLT 9469 EXPERIENCED SUDDEN DECELERATION DUE TO HITTING HARD SLUSH, FOLLOWED BY A DOOR AND AHARS CAS MESSAGES.  THE CREW THEN ABORTED TAKEOFF.  MAINTENANCE HAS INSPECTED THE AIRCRAFT AND IS WAITING FOR REPAIR INSTRUCTIONS FROM THE MANUFACTURER.  REPAIRS WERE COMPLETED BY DUNCAN AVIATION ON WORK ORDER WT6AA.  THESE RECORDS ARE ON FILE AT PSA AIRLINES.
